Electronic Communications in Probability

Mean-field limit of a particle approximation of the one-dimensional parabolic-parabolic Keller-Segel model without smoothing

Jean-François Jabir, Denis Talay, and Milica Tomašević

Full-text: Open access

Abstract

In this work, we prove the well–posedness of a singularly interacting stochastic particle system and we establish propagation of chaos result towards the one-dimensional parabolic-parabolic Keller-Segel model.

Article information

Source
Electron. Commun. Probab., Volume 23 (2018), paper no. 84, 14 pp.

Dates
Received: 29 January 2018
Accepted: 15 October 2018
First available in Project Euclid: 30 October 2018

Permanent link to this document
https://projecteuclid.org/euclid.ecp/1540865165

Digital Object Identifier
doi:10.1214/18-ECP183

Mathematical Reviews number (MathSciNet)
MR3873791

Zentralblatt MATH identifier
1402.60129

Subjects
Primary: 60K35: Interacting random processes; statistical mechanics type models; percolation theory [See also 82B43, 82C43] 60H30: Applications of stochastic analysis (to PDE, etc.) 60H10: Stochastic ordinary differential equations [See also 34F05]

Keywords
chemotaxis model interacting particle system singular McKean-Vlasov SDE

Rights
Creative Commons Attribution 4.0 International License.

Citation

Jabir, Jean-François; Talay, Denis; Tomašević, Milica. Mean-field limit of a particle approximation of the one-dimensional parabolic-parabolic Keller-Segel model without smoothing. Electron. Commun. Probab. 23 (2018), paper no. 84, 14 pp. doi:10.1214/18-ECP183. https://projecteuclid.org/euclid.ecp/1540865165


Export citation

References

  • [1] M. Bossy and D. Talay, Convergence rate for the approximation of the limit law of weakly interacting particles: application to the Burgers equation, Ann. Appl. Probab. 6 (1996), no. 3, 818–861.
  • [2] A. Budhiraja and W.-T. Fan, Uniform in time interacting particle approximations for nonlinear equations of Patlak-Keller-Segel type, Electron. J. Probab. 22 (2017), no. 8, 1–37.
  • [3] P. Cattiaux and L. Pédèches, The 2-D stochastic Keller-Segel particle model: existence and uniqueness, ALEA Lat. Am. J. Probab. Math. Stat. 13 (2016), no. 1, 447–463.
  • [4] L. Corrias, M. Escobedo, and J. Matos, Existence, uniqueness and asymptotic behavior of the solutions to the fully parabolic Keller-Segel system in the plane, J. Differential Equations 257 (2014), no. 6, 1840–1878.
  • [5] N. Fournier and B. Jourdain, Stochastic particle approximation of the Keller–Segel equation and two-dimensional generalization of Bessel processes, Ann. Appl. Probab. 27 (2017), no. 5, 2807–2861.
  • [6] J. Haškovec and C. Schmeiser, Convergence of a stochastic particle approximation for measure solutions of the 2D Keller-Segel system, Comm. Partial Differential Equations 36 (2011), no. 6, 940–960.
  • [7] I. Karatzas and S. E. Shreve, Brownian Motion and Stochastic Calculus, second ed., Graduate Texts in Mathematics, 113 (1991), Springer-Verlag, New York.
  • [8] N. V. Krylov and M. Röckner, Strong solutions of stochastic equations with singular time dependent drift, Probab. Theory Related Fields 131 (2005), no. 2, 154–196.
  • [9] B. Perthame, PDE models for chemotactic movements: parabolic, hyperbolic and kinetic, Appl. Math. 49 (2004), no. 6, 539–564.
  • [10] B. Simon, Schrödinger semigroups, Bull. Amer. Math. Soc. (N.S.) 7 (1982), no. 3, 447–526.
  • [11] A.-S. Sznitman, Topics in propagation of chaos, École d’Été de Probabilités de Saint-Flour XIX—1989, Lecture Notes in Math., 1464, Springer, Berlin, (1991), 165–251.
  • [12] D. Talay and M. Tomašević, A new stochastic interpretation of Keller-Segel equations: the one–dimensional case, submitted (2017).
  • [13] M. Tomašević, On a Probabilistic Interpretation of the Keller-Segel Parabolic-parabolic Equations, Ph.D. Thesis (in progress).